# SDR UIEA2014092200458

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 61,703 hours, 10,262 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Main Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE MAIN DECK AFT EICAS.  FOUND FIRE DET LOOP 12B FAILED IN CMCCFDC UNITS 12B & 13B IAW AMM 26-14-01 PN 2156-756A SN 13473B IN POS 12B SN 12448B INSTALLED AT 13B.  CFDC UNITS 12A & 13B PLACED ON DMI IAW 26-14-01-02 MEL MDDR 51415.
